Alert archive / Utah / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 38, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this severe thunderstorm warning at Sep 26, 2014, 6:31 PM MDT for Box Elder County, Utah. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2014, 6:31 PM MDT (00:31 UTC)
- Expired
- Sep 26, 2014, 7:15 PM MDT
- In force
- 44 min
- Issued by
- NWS Salt Lake City, UT
- Area
- Storm-based polygon
County Box Elder County, UT
The radar
The Salt Lake City radar (KMTX), 61 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 0.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 139 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 2794 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 93 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
990
WUUS55 KSLC 270031
SVRSLC
UTC003-270115-
/O.NEW.KSLC.SV.W.0038.140927T0031Z-140927T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
631 PM MDT FRI SEP 26 2014
THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL BOX ELDER COUNTY IN UTAH...
* UNTIL 715 PM MDT
* AT 630 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
STORM WAS LOCATED 18 MILES SOUTHEAST OF PARK VALLEY...OR 26 MILES
SOUTHWEST OF SNOWVILLE...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
SNOWVILLE AND LOCOMOTIVE SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 4157 11271 4156 11296 4163 11318 4200 11303
4199 11258
TIME...MOT...LOC 0030Z 202DEG 24KT 4168 11303
$$
MS2 follow-up statements
149
WWUS55 KSLC 270100
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
700 PM MDT FRI SEP 26 2014
UTC003-270115-
/O.CON.KSLC.SV.W.0038.000000T0000Z-140927T0115Z/
BOX ELDER UT-
700 PM MDT FRI SEP 26 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTH CENTRAL BOX ELDER COUNTY...
AT 659 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 11 MILES SOUTH OF JUNIPER...OR 13 MILES SOUTHWEST OF
SNOWVILLE...MOVING NORTH AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
SNOWVILLE AND LOCOMOTIVE SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH
AND/OR LARGE HAIL AT LEAST ONE INCH IN DIAMETER. FOR YOUR
PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS.
&&
LAT...LON 4157 11271 4156 11296 4163 11318 4200 11303
4199 11258
TIME...MOT...LOC 0059Z 202DEG 24KT 4186 11293
$$
MS987
WWUS55 KSLC 270118
SVSSLC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
718 PM MDT FRI SEP 26 2014
UTC003-270127-
/O.EXP.KSLC.SV.W.0038.000000T0000Z-140927T0115Z/
BOX ELDER UT-
718 PM MDT FRI SEP 26 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BOX ELDER COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 4157 11271 4156 11296 4163 11318 4200 11303
4199 11258
TIME...MOT...LOC 0115Z 202DEG 24KT 4186 11293
$$
MSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 4:37 PM MDT, 1 hour 54 minutes earlier.
Area forecast discussion, Sep 26, 4:37 PM MDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
437 PM MDT FRI SEP 26 2014
.SYNOPSIS...A COOL PACIFIC SYSTEM WILL MOVE INLAND TONIGHT AND
IMPACT THE EASTERN GREAT BASIN THROUGH MONDAY AS IT SLOWLY CHURNS
EAST/NORTHEAST THROUGH THE AREA. A LONG WAVE TROUGH WILL REMAIN
DRAPED ACROSS THE INTERMOUNTAIN WEST THEREAFTER INTO LATE NEXT
WEEK.
&&
.DISCUSSION...LEE SIDE CYCLOGENESIS CURRENTLY TAKING FORM AND
REMAINS ON TRACK THIS AFTERNOON...THOUGH VISUALLY ON SATELLITE THE
UPSTREAM SYSTEM REMAINS QUITE UNIMPRESSIVE ATTM. THIS WILL CHANGE
OVER NEXT SEVERAL HOURS. MSAS MSLP INDICATES A SURFACE LOW IN
VICINITY OF TONOPAH HAS BEEN DEEPENING ROUGHLY 1 MB PER HOUR OVER
THE LAST FEW AND THE UPPER LOW NOTED IN WATER VAPOR NEAR SAN
FRANCISCO CONTINUES TO CHURN EAST. EXPECTING TO SEE FAIRLY RAPID
AND EXPLOSIVE DEVELOPMENT ACROSS THE EASTERN GREAT BASIN LATER
THIS EVENING AND OVERNIGHT AS CYCLOGENESIS MATURES AND FORCING
MECHANISMS LINE UP A BIT BETTER.
THE FORECAST AREA WILL REMAIN WITHIN THE WARM SECTOR OF THE
AFOREMENTIONED TROUGH THROUGH THIS EVENING WITH DEEP LAYER
SOUTHWESTERLY FLOW AIDING A MODEST MOISTURE TAP FROM THE SOUTH.
STARTING TO SEE SCATTERED CONVECTIVE DEVELOPMENT GENERALLY ALONG
AND WEST OF I-15 AS DAYTIME HEATING AIDED DIURNAL
INSTABILITY...ADEQUATE SHEAR IS PROMOTING MAINTENANCE AND SOME
STORMS HAVE BECOME STRONG ACROSS SOUTHWESTERN UTAH/SOUTHERN
NEVADA. PRIMARY THREATS THROUGH THIS EVENING WILL BE MICROBURST
WINDS AS THE BOUNDARY LAYER REMAINS FAIRLY DRY. ISOLATED SEVERE
WINDS CAN NOT BE RULED OUT.
THE AFOREMENTIONED MOISTURE TAP WILL BECOME MUCH MORE SIGNIFICANT
OVER THE NEXT 24 HOURS AS A RARE INTERMOUNTAIN WEST ATMOSPHERIC
RIVER DEVELOPS ACROSS PORTIONS OF THE DESERT SOUTHWEST NORTH INTO
UTAH...PWAT ANOMALIES OF 3 TO 4 DEVIATIONS ABOVE NORMAL ARE
FORECAST. THIS COUPLED WITH AFOREMENTIONED CYCLOGENESIS AND
ASSOCIATED FRONTOGENESIS EXPECTED OVER SOUTHERN/EASTERN NEVADA
THIS EVE...ENVIRONMENT ACROSS THE FAR WEST AND ESPECIALLY
SOUTHWEST WILL BECOME QUITE FAVORABLE FOR RAPID CONVECTIVE
DEVELOPMENT OVERNIGHT. CONVERGENT FLOW AT THE SURFACE AHEAD OF
THE INTENSIFYING FRONT SHOULD FOCUS CONVECTION ALONG A FAIRLY
NARROW NORTH/SOUTH ORIENTED BAND WITH FLOW ALOFT NEARLY PARALLEL
TO BOUNDARY AIDING A THREAT OF TRAINING STORMS. CAN NOT RULE OUT
SEVERE STORMS...POSSIBLY SUPERCELLS...ACROSS THE SOUTHWEST
TONIGHT AND ANY TRAINING OR BACKBUILDING OF CELLS COULD PRODUCE
LOCALIZED FLASH FLOODING. THIS THREAT WILL SHIFT EAST DURING THE
DAY TOMORROW AS THE MID LEVEL COLD FRONT GRADUALLY MOVES WEST TO
EAST TAKING WITH IT THE MORE INTENSE LIFT. THE SEVERE THREAT IS
LIKELY TO WANE FOCUSING OVER CENTRAL ARIZONA TOMORROW...BUT
STEADIER MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDERSTORMS WILL
REMAIN LIKELY ALL AREAS DURING THE DAY. THIS HEAVY RAINFALL IS
EXPECTED TO TAPER SOUTHWEST TO NORTHEAST SATURDAY NIGHT AS A MID
LEVEL DRY SLOT PUNCHES IN FROM SOUTHWEST.
A FLASH FLOOD WATCH WAS ISSUED EARLIER FOR SOUTHERN UTAH DUE TO
THESE CONCERNS...LASTING THROUGH SATURDAY NIGHT. OPTED TO LEAVE
NORTHERN UTAH OUT OF THE WATCH AS WANTED TO FOCUS ON THE MOST
PRONE AREAS AND THE EVENT SHOULD BE LESS INTENSE BUT MORE
PROLONGED THERE. THIS SAID...SOME URBAN FLOODING WILL BE POSSIBLE
NAMELY TOMORROW AFTERNOON/EVE WITH PASSAGE OF FRONTAL ZONE. MODEL
QPFS THROUGH 06Z SUNDAY CONTINUE TO SUPPORT ANYWHERE FROM 1 TO 3
INCHES OF RAINFALL MANY AREAS IN THE STATE SO QUITE A SOAKER
REMAINS ON THE DOORSTEP.
COME SUNDAY THE COLD CORE OF THE SYSTEM WILL FINALLY BEGIN TO
SHIFT OVERHEAD. INTENSITY OF THE SYSTEM WILL BE WINDING DOWN BY
THAT TIME BUT NUMEROUS SHOWERS WILL CONTINUE ACROSS THE AREA AS
THE H5 CIRCULATION LIFTS THROUGH NORTHERN UTAH. H7 TEMPS DO
APPROACH ZERO CELSIUS SO SOME SNOW WILL FALL ACROSS THE HIGH
PEAKS BRINGING AN INCH OR A FEW ABOVE 9000 FEET IN THE
NORTH/NORTHEAST...BUT THE PRIMARY IMPACT OF THE STORM WILL BE THE
AFOREMENTIONED HEAVY RAIN THREAT. TEMPS TRENDING DOWN SOME 20 PLUS
DEGREES OVER THE NEXT 48 HOURS WILL BE A NOTED CHANGE SENSIBLY
HOWEVER.
A NET DECREASE IN SHOWER ACTIVITY WILL OCCUR FROM SOUTHWEST TO
NORTHEAST AS THIS CIRCULATION FINALLY LIFTS OFF INTO WESTERN
WYOMING MONDAY...THOUGH WRAP AROUND PRECIP WILL CONTINUE TO EXIST
MANY AREAS ACROSS THE FAR NORTH INTO TUESDAY. GOOD AGREEMENT IN
GLOBAL MODELS PROMOTING FAIRLY HIGH CONFIDENCE IN THAT. MINIMAL IF
ANY REBOUNDING OF TEMPS WILL OCCUR INTO MIDWEEK AS THE LONG WAVE
TROUGH REMAINS ENTRENCHED ACROSS THE INTERMOUNTAIN WEST.
CONFIDENCE DOES WANE SOME FOR THE MIDWEEK PERIOD...PRIMARILY IN
DETAIL REGARDING THE AMPLIFICATION/SIGNIFICANCE OF ANOTHER WAVE
PASSAGE WITHIN NORTHWEST FLOW ALOFT WEDNESDAY...AND TIMING OF AND
PLACEMENT OF MID LEVEL RIDGE AMPLIFICATION THEREAFTER. MADE
MINIMAL CHANGES TO EXTENDED PERIODS AS SUCH.
&&
.AVIATION...THERE IS A 40 PERCENT CHANCE OF A THUNDERSTORM IMPACTING
THE SLC TERMINAL THROUGH 06Z SATURDAY...WITH GUSTY ERRATIC WINDS
LIKELY NEAR THESE STORMS. AWAY FROM STORMS...GUSTY SOUTHERLY WINDS
SHOULD PREVAIL THROUGH AT LEAST 00Z...WITH A CHANCE THAT GUSTY WINDS
CONTINUE INTO THE OVERNIGHT HOURS.
&&
.FIRE WEATHER...MOISTURE IS SPREADING INTO THE DISTRICT TODAY ON
GUSTY SOUTHERLY WINDS AND WILL INCREASE SIGNIFICANTLY TONIGHT
THROUGH SATURDAY AS A STORM ALONG THE WEST COAST MOVES INLAND. THIS
SYSTEM WILL BRING WIDESPREAD WETTING RAINS TO THE DISTRICT STARTING
ACROSS THE WESTERN PORTIONS TONIGHT AND SPREADING EAST SATURDAY
THROUGH SATURDAY NIGHT. RAIN WILL TAPER OFF FROM THE WEST SATURDAY
NIGHT BUT SCATTERED SHOWERS AND COOLER TEMPERATURES WITH HIGHER
HUMIDITY WILL PERSIST SUNDAY THROUGH MONDAY. A LITTLE SNOW IS
POSSIBLE AT THE HIGHEST ELEVATIONS SUNDAY NIGHT AND MONDAY. ANOTHER
COOL SYSTEM COULD BRING ANOTHER CHANCE OF RAIN TUESDAY NIGHT AND
WEDNESDAY.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH FROM 6 PM MDT THIS EVENING THROUGH LATE
SATURDAY NIGHT FOR UTZ010-012>016-019>021-517-518.
WY...NONE.
&&
MERRILL/SCHOENING/WILENSKY
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Sep 26, 6:18 PM MDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 618 PM MDT FRI SEP 26 2014 UTZ001>016-019>021-517-518-WYZ021-280030- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 618 PM MDT FRI SEP 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TONIGHT GUSTY SOUTH WINDS WILL CONTINUE ACROSS WESTERN UTAH THROUGH THIS EVENING. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR OVERNIGHT...MAINLY ACROSS WESTERN UTAH AND OVER THE HIGH TERRAIN. SOME OF THE STORMS COULD PRODUCE STRONG GUSTY WINDS...SMALL HAIL...AND LOCALLY HEAVY RAIN. PRECIPITATION WILL BECOME INCREASINGLY WIDESPREAD FROM THE WEST OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIDESPREAD PRECIPITATION WILL CONTINUE THROUGH SATURDAY NIGHT. RAIN WILL BE HEAVY AT TIMES...CREATING THE THREAT FOR ISOLATED FLASH FLOODING. THE HIGHEST THREAT AREAS WILL BE SLOT CANYONS...SLICKROCK AREAS...RECENT BURN SCARS AND SMALL STREAMS IN STEEP TERRAIN. ISOLATED URBAN FLOODING WILL ALSO BE POSSIBLE. ISOLATED TO SCATTERED SHOWERS WILL BE POSSIBLE OVER THE ENTIRE OUTLOOK AREA ON SUNDAY AND ACROSS THE NORTHERN PORTIONS ON MONDAY. SOME SNOW IS POSSIBLE ABOVE 9000 FEET SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
In the hours before
Special weather statement, Sep 26, 3:26 PM MDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SALT LAKE CITY UT 326 PM MDT FRI SEP 26 2014 UTZ002-003-006-007-262215- WASATCH MOUNTAIN VALLEYS UT-SALT LAKE AND TOOELE VALLEYS UT- NORTHERN WASATCH FRONT UT-WASATCH MOUNTAINS I-80 NORTH UT- 326 PM MDT FRI SEP 26 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SALT LAKE...EASTERN BOX ELDER...WEST CENTRAL MORGAN...CENTRAL WEBER AND CENTRAL DAVIS COUNTIES UNTIL 415 PM MDT... AT 325 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS CAPABLE OF PRODUCING GUSTY WINDS NEAR NORTH SALT LAKE...OR 10 MILES WEST OF BOUNTIFUL...MOVING NORTH AT 40 MPH. WINDS OF 40 TO 55 MPH WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... SALT LAKE CITY...OGDEN...LAYTON...FARMINGTON...ROY...CLEARFIELD... KAYSVILLE...SYRACUSE...CLINTON...NORTH OGDEN...SOUTH OGDEN...NORTH SALT LAKE...CENTERVILLE...WOODS CROSS...WASHINGTON TERRACE... RIVERDALE...HOOPER...SOUTH WEBER...WEST BOUNTIFUL AND MARRIOTT-SLATERVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4076 11193 4077 11217 4136 11219 4134 11183 TIME...MOT...LOC 2125Z 183DEG 33KT 4084 11205 ES
Special weather statement, Sep 26, 5:44 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
544 PM MDT FRI SEP 26 2014
UTZ002-005-270115-
NORTHERN WASATCH FRONT UT-GREAT SALT LAKE DESERT AND MOUNTAINS UT-
544 PM MDT FRI SEP 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOX ELDER AND
NORTHWESTERN WEBER COUNTIES UNTIL 715 PM MDT...
AT 543 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 32 MILES
SOUTH OF PARK VALLEY TO 9 MILES WEST OF SOUTH WILLARD...AND MOVING
NORTH AT 40 MPH.
WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
BRIGHAM CITY...TREMONTON...SNOWVILLE...PERRY...WILLARD...BEAR RIVER
CITY...CORINNE...PLYMOUTH...HOWELL...RIVERSIDE...PARK VALLEY...
GARLAND...HONEYVILLE...ELWOOD...FIELDING...DEWEYVILLE...PORTAGE...
LOCOMOTIVE SPRINGS...GOLDEN SPIKE HISTORIC SITE AND COLLINSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.
STRONG WINDS WITH THESE STORMS MAY OCCUR WELL AHEAD OF ANY RAIN OR
LIGHTNING. DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4191 11214 4188 11207 4179 11205 4176 11207
4170 11207 4166 11204 4163 11205 4154 11200
4131 11213 4135 11353 4199 11329 4200 11217
TIME...MOT...LOC 2343Z 199DEG 33KT 4136 11343 4133 11222
MSThe office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 7:05 PM MDT | Special Weather Statement | SLC | Salt Lake | 40 min |
| Sep 26, 7:08 PM MDT | Severe Thunderstorm Warning | SLC | Tooele | 37 min |
| Sep 27, 12:29 AM MDT | Special Weather Statement | SLC | Tooele | 76 min |
| Sep 27, 1:44 AM MDT | Special Weather Statement | SLC | Box Elder | 76 min |
| Sep 27, 2:28 AM MDT | Severe Thunderstorm Warning | SLC | Box Elder | 51 min |
| Sep 27, 8:27 AM MDT | Severe Thunderstorm Warning | SLC | Washington | 33 min |
| Sep 27, 9:22 AM MDT | Flash Flood Warning | SLC | Emery | 3 hr |
| Sep 27, 9:47 AM MDT | Flash Flood Warning | SLC | Kane, Washington | 3 hr |
| Sep 27, 10:06 AM MDT | Flash Flood Warning | SLC | Washington | 3 hr |
| Sep 27, 10:35 AM MDT | Areal Flood Warning | SLC | Iron, Kane, Washington | 6 hr |
| Sep 27, 10:43 AM MDT | Severe Thunderstorm Warning | SLC | Iron, Kane, Washington | 32 min |
| Sep 27, 11:48 AM MDT | Severe Thunderstorm Warning | SLC | Garfield, Kane | 27 min |
| Sep 27, 12:30 PM MDT | Special Weather Statement | SLC | Piute | 30 min |
| Sep 27, 2:17 PM MDT | Special Weather Statement | SLC | Carbon | 13 min |
| Sep 27, 2:32 PM MDT | Areal Flood Warning | SLC | Emery, Garfield, Iron, Kane, Piute, San Juan and 1 more | 8 hr |
| Sep 27, 3:06 PM MDT | Special Weather Statement | SLC | Duchesne | 24 min |
| Sep 27, 3:58 PM MDT | Flash Flood Warning | SLC | Carbon, Emery | 4 hr |
| Sep 27, 4:52 PM MDT | Areal Flood Advisory | SLC | Salt Lake | 3 hr |
Nearby
Severe Thunderstorm Warnings in Utah, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.